# SDR SWAA2023042429938

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 11,947 hours, 5,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS FWD LEFT EMERGENCY FLASHLIGHT NOT TESTING.<[01] R&R?ED FWD LEFT EMERGENCY FLASHLIGHT IAW AMM 25-64-00; TESTS NORMAL.
